# SDR ASAA2023091045041

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,793 hours, 2,663 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT APPROX 10'000 MSL R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. RAN QRH AND LANDED. GROUNDED - YES. PERFORMED WINDOW HEAT OPS CK IAW B737-9 AMM 30-41-00-710-801. NO FAULT NOTED OPS CK NORMAL.
